It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



High Cholesterol Message Board


High Cholesterol Board Index


I am a 58 year old female who has been on Lipitor for 4 years (10 mg/day), and thought I had no side effects because they came on so slowly. I assumed my pain was due to aging or the bunions and a hammertoe I have on both feet. After an appointment with a podiatrist to inquire if surgery on the feet would offer some relief he sent me to a neurologist who diagnosed neuropathy. After the neurologist completed all the tests to rule out other disease he determined the neuropathy was from an "unknown" cause and prescribed Neurotin. After taking Neurotin for one week I decided I did not like the side effects of the drug and researched the internet to see if there were other options. I was very surprised to find my symptoms may be a side effect of Lipitor and I made the decision to discontinue Lipitor 4 weeks ago. I still have alot of pain in the toes and feet, but was amazed how the mobility in my knees and upper thigh improved after just a few days without Lipitor. The very day after discontinuing the drug, the cramps I had in the calf of my leg every night ended also. Has anyone had this experience with Lipitor and if so what action did they take? Obviously I will still have to address the high cholesterol issue so I am also looking for others who have found a drug that does not have the side effects of Lipitor.





All times are GMT -7. The time now is 12:14 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!